# SDR AALA202409161608

- Difficulty date: September 15, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 79,719 hours, 37,464 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Low Pressure
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON APPOACH INTO MKE DUE TO THE FLIGHT CREW REPORTING GREEN HYDRAULIC SYSTEM ENGINE #1 PUMP LOW PRESSURE AND GREEN HYDRAULIC SYSTEM LOW PRESSURE ECAM MESSAGES. THE FLIGHT CREW ACCOMPLISHED ECAM PROCEDURES AND PERFORMED A MANUAL EXTENSION OF THE LANDING GEAR. THE AIRCRAFT LANDED SAFELY AT MKE AND WAS TOWED TO THE GATE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
